Jump to content
×
Are you looking for the BariatricPal Store? Go now!

My Last Supper... And Emotions...



Recommended Posts

From my understanding, PPI's such as Nexium, Prilosec, or Protonix can interfere with the absorption of B12. I take 1 sublingual B12 2500mcg daily. I'm also on 20mg Prilosec once daily.

My multi-Vitamin also supplies 250% of the daily value recommended of B12. I've never had any issues with my B12 being too high or too low.

Thanks Tiff...you are a wealth of information!!!!!!!! :)

Share this post


Link to post
Share on other sites

Hey Key pirate

We all know about our "last meal" and we understand completely!!! I look at your list now and forgive me think HOLY COW!!! But that is because I'm 3 weeks out from the sleeve!

You will be so amazed at the fact that you won't feel that hunger you felt before, if anything you will feel too full all the time. I can only tell you my experience and so far I LOVE the sleeve. I'm not hungry nor do I think about food all the time, I need to remind my self to eat!

If you feel like I do after your surgery, you will be one lucky lady!! I love what it has done and how I feel!

I had to have a revision, so I had no regrets about having surgery, just go into it knowing how much better you will feel. How healthy you will be!!

Good luck and happy losing!

Share this post


Link to post
Share on other sites

My last supper was a big salad lol :lol0: I've felt left out a couple times when people are pigging out, but for the most part, I don't feel deprived at all, because I can eat anything that anyone else can, just in small quantities. :lol0:

And your B12 will never be too high, that's just weird that she said that. Your body discards any b12 Vitamins that it doesn't need. That's why it doesn't hurt to supplement just in case.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Trending Products

  • Trending Topics

  • Recent Status Updates

    • Sunshine Princess

      I just had a teaspoon of hummus with a teaspoon of avocado topped with a teaspoon of greek yogurt and it. was. GLORIOUS. I'm four days out and my surgeon gave me the greenlight to work in small amounts of pureed food. 
      · 0 replies
      1. This update has no replies.
    • lizardskelter

      done
      · 0 replies
      1. This update has no replies.
    • heyitsdilly

      I've officially surpassed 80lbs of weight loss! Working on that 100lbs!
      · 1 reply
      1. acopas

        Way to go!

    • Songbyrd420

      Kind of nervous, as expected. One month out from surgery!
      · 0 replies
      1. This update has no replies.
    • lauren.g

      😫 Hi, I’m new to bariatricpal! I am 8 days post op VSG. I am struggling very badly. I’ve been so emotional because I feel like I’m doing wrong. I’m afraid I’ll eat or drink to fast or eat the wrong thing. I’ve been on Pinterest and YouTube constantly for help. I have followed all of my surgeons and dieticians instructions. I just don’t know if my body is getting enough. Today, I am weak, sore, and just exhausted. 
      · 2 replies
      1. Tara A

        It passes!! Everyone goes though it! It is a short term emotion! I'm almost five years post op! You made the right decision! Don't focus on the change right now. Try to entertain your mind. What your feeling only last about a week. It's related to your body adjusting and you mind adjusting. You got this!!

      2. SleeverSk

        I agree with Tara it's hard right now but it gets better do t forget your hormones will be all over the place you may even feel depressed. Be kind to yourself reach out and talk to people how you are feeling .

  • Recent Topics

  • Hot Products

  • Sign Up For
    Our Newsletter

    Follow us for the latest news
    and special product offers!
  • Together, we have lost...
      lbs

    PatchAid Vitamin Patches

    ×